# SDR IPXA1565349

- Difficulty date: March 6, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 27,361 hours, 19,027 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Part serial: NSN
- Condition: Delaminated
- Location: Bs 1100-1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FLOOR PANEL HAS DAMAGE AND DELAMINATION BS 1100-1200 LBL 25-45 WL 208 (MARKED).  FABRICATED NEW FLOOR PANEL IAW EO NR B757-5320-9692-G.
